RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 127–135 (Mi jsfu282)  

A mean probability event for a set of events

Oleg Yu. Vorobyeva, Natalia A. Lukyanovab

a Trade-Economic State Institute, Krasnoyarsk, Russia
b Siberian Federal University, Krasnoyarsk, Russia

Abstract: In this paper, we present an eventological model of a mean probability event for a set of events. This model is analogous to the notion of a mean measure set [3].

Keywords: eventology, probability, universal probability space, universal elementary outcome, universal event, set of universal events, mean measure set, mean probability event, mean probability terrace partition.

Full text: PDF file (159 kB)
References: PDF file   HTML file
UDC: 519.248
Received: 29.08.2012
Received in revised form: 30.09.2012
Accepted: 10.11.2012
Language:

Citation: Oleg Yu. Vorobyev, Natalia A. Lukyanova, “A mean probability event for a set of events”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 127–135

Citation in format AMSBIB
\Bibitem{VorLuk13}
\by Oleg~Yu.~Vorobyev, Natalia~A.~Lukyanova
\paper A mean probability event for a~set of events
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 127--135
\mathnet{http://mi.mathnet.ru/jsfu282}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu282
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:160
    Full text:46
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019